# SDR UALA2012012300444

- Difficulty date: January 23, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 62,290 hours, 8,789 cycles
- Engine: Pwa PW40903
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: S218W1015
- Part serial: 50
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ANTI-ICE VALVE ISSUE, FLIGHT DIVERTED.  EAI VALVE L LEFT ENGINE ANTI-ICE (EA I) VALVE FAILURE.  STATUS MSG01- LATCHED DESCENT MODE DEPENDENT; ENGINE ANTI-ICE VALVE (LEFT) IS FAILED IN CLOSED POSITION.  DB- ACIPS CONTROL CARD, LEFT (L EAI CARD).  REPLACED ENGINE ANTI-ICE VALVE PER AMM.
